# SDR 05FDEA03697

- Difficulty date: November 7, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAPPED EXISTING REPAIR ON  STRINGER, BS 720 F-740, STR 26R. REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  STRINGER REPAIR AT BS 720F-740 STR 26 RT ORIGINAL THICKNESS IS 0.080 HAT SECTION IS 0.090 IT HAS 7 EACH FASTENERS IN ROW -A- 3/16" LOCK FASTENERS AND 5 EACH IN ROW -B- 3/16" LOCK FASTENERS REPAIR IS PER SRM 53-10-3 FIG 1 BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED AND GMM 6-2-100 CRITERIA IS A MAJOR REPAIR.
